# SDR DALA1505840662

- Difficulty date: February 16, 2014
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 73,405 hours, 33,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N5391
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INBD OF UPPER DOOR SILL BEAM WEB CORRODED FROM FS 1380-1440 RBL 21.   OUT OF LIMITS SRM 53-60-15, PG 106, PAR 13, FIG VIII.  INSTALLED NEW WEB DWG 146N5390 SHEET 1-7.
